Ph.D. thesis
Master thesis
Full papers
Back to Jozef's Home Page

Jozef Kratica, Ph.D.


E-mail:
jkratica [at] mi [dot] sanu [dot] ac [dot] rs
jkratica [at] gmail [dot] com

Journal papers

Submitted for publication / in preparation

Kratica J., Kovačević-Vujčić V., Čangalović M., k-metric antidimension of some generalized Petersen graphs, Submitted for publication,

Kratica J., Savić A., Maksimović Z., Some properties of {k}-packing function problem in graphs, arXiv:1803.03147, 2018. arXiv preprint

Kratica J., Filipović V., Kartelj A., Edge metric dimension of some generalized Petersen graphs, arXiv:1807.00580, 2018. arXiv preprint

Graph theory

Kratica J., Kovačević-Vujčić V., Čangalović M., The strong metric dimension of some generalized Petersen graphs, Applicable Analysis and Discrete Mathematics, Vol 11., No. 1, pp. 1-10., 2017. doi:10.2298/AADM161110032K Journal site - full paper

Kratica J., Kovačević-Vujčić V., Čangalović M., Mladenović N., Strong metric dimension: A survey, Yugoslav Journal of Operations Research, in press, 2014. DOI: 10.2298/YJOR130520042K Abstract | DOI Serbia - full paper

Čangalović M., Kratica J., Kovačević-Vujčić V., Stojanović M., Minimal doubly resolving sets of prism graphs, Optimization, Vol. 62, No. 8, pp. 1037-1043, 2013. Abstract | Journal site - full paper

Kratica J., Kovačević-Vujčić V., Čangalović M., Stojanović M., Minimal doubly resolving sets and the strong metric dimension of some convex polytopes, Applied Mathematics and Computation, Vol. 218, No. 19, pp. 9790-9801, 2012. DOI:10.1016/j.amc.2012.03.047 Abstract | Journal site - full paper

Kratica J., Kovačević-Vujčić V., Čangalović M., Stojanović M., Minimal doubly resolving sets and the strong metric dimension of Hamming graphs, Applicable Analysis and Discrete Mathematics, Vol. 6, No. 1, pp. 63-71, 2012. DOI:10.2298/AADM111116023K Abstract | Journal site - Full paper

Applied mathematics

Kratica J., Dugošija Dj, Savić A., A new mixed integer linear programming model for the multi level uncapacitated facility location problem, Applied Mathematical Modelling, Vol. 38, No. 7-8, pp. 2118-2129, 2014. DOI:10.1016/j.apm.2013.10.012 Abstract | Journal site - full paper | MLUFLP instances (.7z, 11 MB) | MLUFLP optimal and best known results

Savić A., Kratica J., Filipović V., A new nonlinear model for the two-dimensional rectangle packing problem, Publications de l'Institut Mathematique, Nouvelle serie, tome 93 (107), pp. 95-107, 2013. Abstract | Journal site - full paper

Kratica J., A mixed integer quadratic programming model for the low autocorrelation binary sequence problem, Serdica Journal of Computing, Vol. 6, No. 4, pp. 49-62, pp. 385-400, 2012. Abstract

Savić A., Kratica J., Milanović M., Dugošija Dj, A mixed integer linear programming formulation of the maximum betweenness problem, European Journal of Operational Research, Vol. 206, No. 3, pp. 522-527. 2010. Abstract | Journal site - full paper

Stanojević P., Marić M., Kratica J., Bojović N., Milenković M., Mathematical optimization for the train timetabling problem, Mathematica Balkanica, Vol. 24, No. 3-4, pp. 303-312, 2010. Abstract Abstract on the publisher site

Kratica J., Čangalović M., Kovačević-Vujčić V., Computing minimal doubly resolving sets of graphs, Computers & Operations Research, Vol. 36, No. 7, pp. 2149-2159, 2009. Abstract | Full paper on the publisher site

Kovačević-Vujčić V., Čangalović M., Kratica J., Solving a semidefinite relaxation of the traveling salesman problem, Central European Journal of Operations Research, Vol. 10, No. 4, pp. 277-296, 2002. Abstract

Metaheuristics

Maksimović Z., Kratica J., Savić A., Matić D., Solving the Multidimensional Maximum Bisection Problem by a Genetic Algorithm and Variable Neighborhood Search, Journal of Multiple-Valued Logic & Soft Computing, Vol. 31, No.4, pp. 323-358, 2018. doi: Journal site - full paper

Matić D., Kratica J., Maksimović Z., Solving the minimum edge-dilation k-center problem by genetic algorithms, Computers & Industrial Engineering, Vol. 113, pp. 282-293, November 2017. doi:10.1016/j.cie.2017.09.029 Journal site - full paper

Maksimović Z., Kratica J., Savić A., Two metaheuristics for solving the connected multidimensional maximum bisection problem, Soft Computing, Vol. 21, No. 21, pp. 6453-6469, November 2017. doi:10.1007/s00500-016-2203-1 Journal site - full paper

Matić D., Kratica J., Filipović V. Variable neighborhood search for solving bandwidth coloring problem, Computer Science and Information Systems, Vol. 14, No. 2, pp. 309-327, 2017. DOI: 10.2298/CSIS160320012M Abstract | Journal site - full paper | PDF arXiv

Kratica J., Kojić J., Savić A., Two metaheuristic approaches for solving multidimensional two-way number partitioning problem, Computers & Operations Research, Vol. 46, pp. 59-68, 2014. DOI: 10.1016/j.cor.2014.01.003 Abstract | Journal site - full paper

Kratica J., An electromagnetism-like metaheuristic for the uncapacitated multiple allocation p-hub median problem, Computers & Industrial Engineering, Vol. 66, No. 4, pp. 1015-1024, December 2013. DOI:10.1016/j.cie.2013.08.014 Abstract | Journal site - full paper

Kratica J., An electromagnetism-like method for the maximum set splitting problem, Yugoslav Journal of Operations Research, Vol. 23, No. 1, pp. 31-41, 2013. Abstract | Journal site - full paper

Korać V., Kratica J., Savić A., An improved genetic algorithm for the multi level uncapacitated facility location problem, International Journal of Computers, Communications & Control, Vol. 8, No. 6, pp. 845-853, 2013. Abstract | MLUFLP instances (.7z, 11 MB) | MLUFLP optimal and best known results | Journal site - full paper

Mladenović N., Kratica J., Kovačević-Vujčić V., Čangalović M., Variable neighborhood search for metric dimension and minimal doubly resolving set problems, European Journal of Operational Research, Vol. 220, pp. 328-337, 2012. DOI:10.1016/j.ejor.2012.02.019 Abstract | Journal site - full paper | GERAD Preprint

Kratica J. An Electromagnetism-Like Approach for Solving the Low Autocorrelation Binary Sequence Problem, International Journal of Computers, Communications & Control, Vol. 7, No. 4, pp. 687-694, 2012. Abstract | Journal site - Full paper

Kratica J., Kostić T., Tošić D., Dugošija Dj, Filipović V., A genetic algorithm for the routing and carrier selection problem, Computer Science and Information Systems - COMSIS, Vol. 9, No. 1, pp. 49-62, January 2012. DOI:10.2298/CSIS100425067K Abstract | Journal site - full paper

Mladenović N., Kratica J., Kovačević-Vujčić V., Čangalović M., Variable neighborhood search for the strong metric dimension problem, Electronic Notes in Discrete Mathematics, Vol. 39, pp. 51-57, 2012. DOI:10.1016/j.endm.2012.10.008 Abstract | Journal site - full paper

Kratica J., Leitner M., Ljubić I., Variable neighborhood search for solving the balanced location problem, Electronic Notes in Discrete Mathematics, Vol. 39, pp. 21-28, 2012. DOI:10.1016/j.endm.2012.10.004 Also: Technical Report TR-186-1-12-01, Technische Universitat Wien, Institut fur Computergraphik und Algorithmen, June 25, 2012. Abstract | Technical report | Journal site - full paper

Matić D, Kratica J., Filipović V., Dugošija Dj., Variable neighborhood search for multiple level warehouse layout problem, Electronic Notes in Discrete Mathematics, Vol. 39, pp. 161-168, 2012. DOI:10.1016/j.endm.2012.10.022 Abstract | Journal site - full paper

Kratica J., Milanović M., Stanimirović Z., Tošić D., An evolutionary based approach for solving a capacitated hub location problem, Applied Soft Computing, Vol. 11, No. 2, pp. pp. 1858-1866, 2011. doi:10.1016/j.asoc.2010.05.035 Abstract | Journal site - full paper

Milanović M., Matić D., Savić A., Kratica J., Two metaheuristic approaches to solving the p-ary transitive reduction problem, Applied and Computational Mathematics, Vol. 10, No. 2, pp. 294-308, 2011. Abstract | Journal site - Abstract

Kratica J., Tošić D., Filipović V., Dugošija Dj., A new genetic representation for quadratic assignment problem, Yugoslav Journal of Operations Research, Vol. 21, No. 2, pp. 225-238, 2011. Abstract Journal site - full paper

Kratica J., Savić A., Filipović V., Milanović M., Solving the task assignment problem with a variable neighborhood search, Serdica Journal of Computing, Vol. 4, No. 4, pp. 435-446, 2010. Abstract Abstract on the publisher site

Kratica J., Kovačević-Vujčić V., Čangalović M., Computing the metric dimension of graphs by genetic algorithms, Computational Optimization and Applications, Vol. 44, No. 2, pp. 343-361, 2009. Abstract | Full paper on the publisher site

Kratica J., Kojić J., Tošić D., Filipović V., Dugošija Dj, Two hybrid genetic algorithms for solving the super-peer selection problem, Applications of Soft Computing: From theory to Praxis, Menhen J., Koeppen M., Saad A., Tiwari A., edition: Advances in Intelligent and Soft Computing, Vol. 58, Springer-Verlag, Berlin Heidelberg, ISBN: 978-3-540-89618-0, ISSN: 1867-5662, pp. 337-346, 2009. Abstract | Full paper on the publisher site

Filipović V., Kratica J., Tošić D., Dugošija Dj, GA inspired heuristic for uncapacitated single allocation hub location problem, Applications of Soft Computing: From theory to Praxis, Menhen J., Koeppen M., Saad A., Tiwari A., edition: Advances in Intelligent and Soft Computing, Vol. 58, Springer-Verlag, Berlin Heidelberg, ISBN: 978-3-540-89618-0, ISSN: 1867-5662, pp. 149-158, 2009. Abstract | Full paper on the publisher site

Djurić B., Kratica J., Tošić D., Filipović V., Solving the maximally balanced connected partition problem in graphs by using genetic algorithm, Computing and Informatics, Vol. 27, No. 3, pp. 341-354, 2008. Abstract | Abstract on the publisher site

Kratica J., Kovačević-Vujčić V., Čangalović M., Computing strong metric dimension of some special classes of graphs by genetic algorithms, Yugoslav Journal of Operations Research, Vol 18, No 2., pp. 143-151, 2008. Abstract | Full paper on the publisher site

Savić A., Tošić D., Marić M., Kratica J., Genetic algorithm approach for solving the task assignment problem, Serdica Journal of Computing, Vol. 2, pp. 267-276, 2008. Abstract | Full paper on the publisher site

Kratica J., Stanimirović Z., Tošić D., Filipović V., Two genetic algorithms for solving the uncapacitated single allocation p-hub median problem, European Journal of Operational Research, Vol. 182, No. 1, pp. 15-28, 2007. Abstract | Full paper on the publisher site

Stanimirović Z., Kratica J., Dugošija Dj., Genetic algorithms for solving the discrete ordered median problem, European Journal of Operational Research, Vol. 182, No. 3, pp. 983-1001, 2007. Abstract | Full paper on the publisher site Additional computational results

Kratica J., Stanimirović Z., Solving the uncapacitated multiple allocation p-hub center problem by genetic algorithm, Asia-Pacific Journal of Operational Research, Vol. 24, No. 4, pp. 425-437, 2006. Abstract Full paper on the publisher site

Kratica J., Stanimirović Z., Tošić D., Filipović V., Genetic algorithm for solving uncapacitated multiple allocation hub location problem, Computing and Informatics, Vol. 24, pp. 415-426, 2005. Abstract

Ognjanović Z., Midić U., Kratica J., A genetic algorithm for probabilistic SAT problem, Lecture Notes in Artificial Intelligence - LNAI, Vol. 3070, pp. 462-467, 2004. Abstract | Full paper on the publisher site

Kratica J., Ljubić I., Tošić D., A genetic algorithm for the index selection problem, Lecture Notes in Computer Science - LNCS, Vol. 2611, pp. 281-291, 2003. Abstract | Full paper on the publisher site

Kratica J., Tošić D., Filipović V., Ljubić I., A genetic algorithm for the uncapacitated network design problem, Soft Computing in Industry - Recent Applications, R. Roy, M. Koppen, S. Ovaska, T. Furuhashi, F. Hoffmann, (eds.) Springer Verlag, pp. 329-338., 2002. Abstract

Kratica J., Tošić D., Filipović V., Ljubić I., Solving the simple plant location problem by genetic algorithms, RAIRO - Operations Research, Vol. 35, No. 1, pp. 127-142, 2001. Abstract RAIRO RO Contents | Full paper | Go to RAIRO - Operations Research (RO) home page| SPLP - Original M instances win32 generator (ZIP - 33 KB) | SPLP - Original M instances win32 generator mirror (ZIP - 33 KB)

Ognjanović Z., Kratica J., Milovanović M., A genetic algorithm for satisfiability problem in a probabilistic logic: A first report, Lecture Notes in Artificial Intelligence - LNAI, Vol. 2143, pp. 805-816, 2001. Abstract | Full paper on the publisher site

Ljubić I., Raidl G.R., Kratica J., A hybrid GA for the edge-biconnectivity augmentation problem, Lecture Notes in Computer Science - LNCS, Vol. 1917, pp. 641-650, 2000. Abstract | Full paper | Full paper on the publisher site

Šešum V., Kratica J., Tošić D., Solving inverse geophysical problem by genetic algorithm, Yugoslav Journal of Operational Research - YUJOR, Vol. 10, No. 2, pp. 283-292, 2000. Abstract | Full paper on the publisher site

Kratica J., Improving performances of the genetic algorithm by caching, Computers and Artificial Intelligence, Vol. 18, No. 3, pp. 271-283, 1999. Abstract | Go to Journal home page | Vol. 18, No 3. Abstracts

Kratica J., Improvement of simple genetic algorithm for solving the uncapacitated warehouse location problem, Advances in Soft Computing - Engineering Design and Manufacturing, R.Roy, T. Furuhashi and P.K. Chawdhry (Eds), Springer-Verlag London Limited, pp. 390-402, 1998., ISBN: 1-85233-062-7 Abstract

Other

Tošić D, Filipović V., Tuba M., Kratica J., Potential role of SMIL in digitalization of national heritage, Review of the National Center for Digitization, Vol. 10, pp. 33-39, 2007.

Tošić D., Filipović V., Kratica J., Using SVG-XML for representation of historical graphical data, Review of the National Center for Digitization, Vol. 9, pp. 39-45, 2006.

Stojanović Z., Stojanović Ž., Kratica J., The influence of the hydropower plant penstock profile upon the penstock mass, Mobility & Vehicle Mechanics, Vol. 23, No. 4, pp. 78-87, 1997.

Kratica J., One method of implementation of LISP interpreter to transputers, FILOMAT, Vol. 9, No. 2, pp. 367-376, 1995. Abstract

Books

Stanimirović Z., Kratica J., Filipović V., Tošić D., An evolutionary approach for solving hub location problems, monograph, Zavod za udzbenike i nastavna sredstva, 2011, ISBN: 978-86-17-17501-4 (Serbian language)

Kratica J., Competitions in informatics, Belgrade, Sova digit, 1995. - 303 p. (Serbian language)

Milačić M., Radovanović R., Stojković M., Radojević S., Kratica J., Programing - Fortran 77, Belgrade, Faculty of Mechanical Engineering, 1991., 1997. 232 p. (Serbian language)

Back to Jozef's Home Page

Last update: 05. 12. 2018.